# SDR DALA2023103008906

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 98,082 hours, 45,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 R2 DOOR EMER LIGHT SIGN COVER WILL NOT STAY ON. CORRECTIVE ACTION: SECURED SIGN OK FOR SVC B757 AMM 33-51. (4401200)
